# SDR SIMA201117503

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 19,515 hours, 18,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Hung Up
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3044 THE MAIN DOOR WAS HUNG UP AND THE FLIGHT ATTENDANT WAS UNABLE TO OPEN FROM INSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED MAIN DOOR PER EMB AMM 12-21-15 NO OTHER DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
